Periodic points of a map of a system of intervals
Matematičeskie zametki, Tome 43 (1988) no. 3, pp. 365-381
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_43_3_a7,
author = {S. A. Bogatyi and E. T. Shavgulidze},
title = {Periodic points of a map of a system of intervals},
journal = {Matemati\v{c}eskie zametki},
pages = {365--381},
year = {1988},
volume = {43},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_43_3_a7/}
}
S. A. Bogatyi; E. T. Shavgulidze. Periodic points of a map of a system of intervals. Matematičeskie zametki, Tome 43 (1988) no. 3, pp. 365-381. http://geodesic.mathdoc.fr/item/MZM_1988_43_3_a7/